# SDR DXTA2023052486950

- Difficulty date: May 23, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 12,823 hours, 8,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5983M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: OVERHEAD CABIN EMERGENCY LIGHTS ON LEFT SIDE, AND MAIN CABIN DOOR EXTERIOR EMERGENCY LIGHT DO NOT ILLUMINATE DURING EMERGENCY LIGHT TEST.  VERIFIED DISCREPANCY. CHARGED BATTERIES FOR ONE HOUR. FOUND ALL OTHER LIGHTS WORKING CORRECTLY, INSPECTED AND RESET EACH INERTIA SWITCH. WITH NO CHANGE. REMOVED AND REPLACED #2 EMERGENCY LIGHTING BATTERY PACK IAW CE680 AMM CH 33-50-10 CHARGED BATTERY FOR L HOUR. OPERATIONAL CHECK COMPLETED IAW AMM CH 33-50-00 NO DISCREPANCIES NOTED,
